Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The upper trough that brought the moist southwest flow to the region on June 10th moved across the Southeast U.S. on the 11th. Several thunderstorms developed across the state during the afternoon hours, but only one storm became severe with wind damage reported in Laurens County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 11, 10:00 AM EST, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 11, 10:00 AM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT MON JUN 11 2012
.UPDATE...
HAVE MADE SEVERAL CHANGES TO GRIDS THIS MORNING BASED ON TRENDS
AND HIRES MODEL OUTPUT. FIRST...HAVE MADE SEVERAL ADJUSTMENTS TO
POPS AND WX. WHILE HIGH POPS STILL LOOK GOOD...NOT QUITE SO SURE
THAT WE WILL HAVE WIDESPREAD THUNDER FOR THIS AFTERNOON. WHILE
NAM/GFS BOTH DO STILL INCREASE INSTABILITY WITH CAPES BETWEEN
500-1000 J/KG...NEW HIRES MODEL OUTPUT INCLUDING WRF NMM AND HRRR
INDICATE THAT CONVECTIVE ACTIVITY /AT LEAST WITH LIGHTNING/ WILL
BE MINIMAL ACROSS NORTH GEORGIA. WE MAY BE GETTING INTO AN
UPSTREAM CONVECTION EVENT BASED ON THE LINE OF CONVECTION
STRETCHING FROM SOUTH CENTRAL ALABAMA TOWARDS CSG AND MCN. PW
VALUES STILL VERY HIGH /1.8 INCHES AT KFFC 12Z/ SO SHOWERS STILL
SEEM LIKELY. THUS HAVE KEPT CATEGORICAL TO LIKELY POPS BUT HAVE
REDUCED THUNDER CHANCES TO JUST SLIGHT CHANCE ACROSS NORTH GEORGIA
THIS MORNING...INCLUDING MOST OF THE METRO AREA. KEPT NUMEROUS
THUNDERSTORMS SOUTH. ALONG WITH THAT LINE OF CONVECTION...TEMPS
ARE WAY BELOW FORECAST. HAVE MADE SEVERAL CHANGES TO HIGH TEMPS AS
WITHIN THE AREA OF RAIN CURRENT TEMPS ARE IN THE LOWER 70S. HAVE
LOWERED MAX TEMPS DOWN THERE TO THE UPPER 70S AND LOWER 80S. HAVE
LOWERED TEMPS JUST SLIGHTLY ELSEWHERE...BUT THAT SHOULD NOT MAKE
ANY IMPACT TO THE ZONES. UPDATED PRODUCTS WILL BE OUT SHORTLY.
TDP
&&
.PREV DISCUSSION... /ISSUED 715 AM EDT MON JUN 11 2012/
PREV DISCUSSION... /ISSUED 353 AM EDT MON JUN 11 2012/
SHORT TERM /TODAY THROUGH TUESDAY/...
GFS/NAM SIMILAR WITH BRINGING THE UPPER TROUGH OVER THE FORECAST
AREA TODAY. SHOWERS INCREASING OVER THE AREA AT THIS TIME AND A
ROUND OF THUNDERSTORMS CAN BE EXPECTED AS WELL DURING THE DAY.
BIG DIFFERENCE WITH FORECAST MUCAPES BETWEEN THE GFS AND NAM BUT
EVEN THE NAM HAS ENOUGH INSTABILITY TO EXPECT THUNDERSTORMS. WHILE
SEVERE WEATHER IS NOT EXPECTED...STRONG THUNDERSTORMS WOULD BE
REASONABLE.
WITH THE UPPER TROUGH WEAKENING...SHOWERS AND THUNDERSTORMS SHOULD
DIMINISH TONIGHT.
A COLD FRONT IS FORECAST TO MOVE INTO N GA LATE TUESDAY. THIS SHOULD
CAUSE A FLAIR UP OF NUMEROUS SHOWERS AND THUNDERSTORMS...MOSTLY IN
THE AFTERNOON.
FORECAST HIGH TEMPERATURES RUNNING NEAR 10 DEGREES BELOW NORMAL
TODAY AND NEAR TO SLIGHTLY BELOW NORMAL TUESDAY. FORECAST LOW
TEMPERATURES RUNNING NEAR NORMAL TONIGHT.
OVERALL CONFIDENCE IS MEDIUM TO HIGH.
BDL
LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
MODELS MAINTAIN SOME SEMBLANCE OF AN UPPER TROUGH ACROSS THE
SOUTHEAST U.S. THROUGH MUCH OF THE PERIOD. HOWEVER...MODELS HINTING
AT WEAK RIDGE BUILDING IN FROM THE WEST THURSDAY/FRIDAY TIME
FRAME...BUT AT THE SAME TIME SHOW AN UPPER TROUGH STRENGTHEN
ALONG THE EAST COAST AND BUILDING WESTWARD. OVERALL...SHOULD SEE A
LESSENING OF PRECIP CHANCES AFTER TUESDAY NIGHT...ESPECIALLY
ACROSS THE NORTH. MODELS CONTINUE TO SHOW THE FRONTAL BOUNDARY
PUSHING ACROSS NORTH GEORGIA TUESDAY NIGHT WITH THE REMNANTS
SETTLING ACROSS SOUTH CENTRAL GEORGIA WEDNESDAY AND MEANDERING
ACROSS THAT AREA INTO FRIDAY. WITH THE FRONT IN THE AREA TUESDAY
NIGHT...CHANCE TO GOOD CHANCE POPS SEEM IN ORDER. WILL TREND
TOWARD LOWER POPS REST OF THE PERIOD WITH BEST CHANCES OVER
CENTRAL GEORGIA WITH REMNANTS OF FRONTAL BOUNDARY IN THE VICINITY.
AS FOR TEMPS...LOOK FOR AFTERNOON HIGHS TO GENERALLY BE ABOVE
NORMAL INTO FRIDAY...BUT BACK TO MORE NORMAL LEVELS OVER THE
WEEKEND WITH MODELS SHOWING SURFACE HIGH PRESSURE WEDGING DOWN THE
APPALACHIANS AND EASTERLY FLOW SETTING UP OVER THE STATE.
49
HYDROLOGY...
FORECAST RAIN AMOUNTS TODAY/TONIGHT RUNNING IN THE 1/4 TO 1 INCH
RANGE AND 1/4 TO LESS THAN 1 INCH RANGE FOR TUESDAY/TUESDAY NIGHT.
THESE AMOUNTS SHOULD BE HANDLED FINE BY AREA LAKES...STREAMS AND
CREEKS...UNLESS AN AREA THAT GOT HIT HARD SUNDAY GETS HIT HARD
TODAY. NO MORE THAN MINOR FLOODING WOULD BE EXPECTED TO THESE AREAS.
BDL
AVIATION...
12Z UPDATE...
MAIN CONCERN IS POTENTIAL FOR DEVELOPING THUNDERSTORMS TODAY.
COULD START AS EARLY AS 14-15Z AND SPREAD ACROSS THE AREA.
IFR-MVFR CEILINGS TO START THEN MVFR CEILINGS POSSIBLY LOWER VFR
CEILINGS AS THE DAY PROGRESSES. POTENTIAL FOR IFR/MVFR VSBYS WITH
SHOWERS AND STORMS. S WINDS BECOMING SW UP AROUND 10 KTS WITH
SOME LOW END GUSTS.
//ATL CONFIDENCE...
12Z UPDATE...
HIGH CONFIDENCE FOR WINDS.
MEDIUM CONFIDENCE FOR CEILINGS...VSBYS AND THUNDERSTORM POTENTIAL.
LOW CONFIDENCE ON TIMING AND HOW LONG THUNDERSTORMS WILL IMPACT ATL.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 78 67 87 69 / 100 40 70 50
ATLANTA 77 68 86 70 / 100 40 70 40
BLAIRSVILLE 73 64 84 65 / 100 60 70 50
CARTERSVILLE 78 67 88 66 / 100 60 70 30
COLUMBUS 81 70 88 70 / 100 40 70 50
GAINESVILLE 75 66 86 69 / 100 50 70 50
MACON 80 69 88 68 / 100 50 70 50
ROME 77 69 88 68 / 100 70 70 30
PEACHTREE CITY 78 68 87 67 / 100 40 70 40
VIDALIA 85 71 87 72 / 100 80 70 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 11, 10:03 AM EST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1103 AM EDT MON JUN 11 2012
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1103 AM EDT MON JUN 11 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY...WITH
ISOLATED STRONG STORMS POSSIBLE.
.SYNOPSIS...
AN UPPER LEVEL LOW OVER NORTHEAST ALABAMA WILL MOVE ACROSS THE
TENNESSEE AND OHIO VALLEYS TODAY...PRODUCING WIDESPREAD SHOWERS AND
THUNDERSTORMS. SOME OF THE STORMS MAY BE STRONG.
.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THE STORMS WILL BE HEAVY
RAIN...GUSTY WINDS AND OCCASIONAL LIGHTNING.
.DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS A STRONG
UPPER LEVEL SYSTEM MOVES ACROSS THE TENNESSEE AND OHIO VALLEYS THROUGH
TONIGHT. CONVECTION ALREADY FIRING ACROSS THE AREA THIS MORNING
WILL LIMIT THE ACTIVITY ACROSS NORTH GEORGIA. IN
GENERAL...EXPECTING NUMEROUS THUNDERSTORMS SOUTH OF A LINE FROM
FRANKLIN...TO CONYERS...TO ATHENS. SCATTERED THUNDERSTORMS ARE
EXPECTED NORTH OF THIS LINE. WITH CAPE VALUES EXPECTED TO INCREASE
INTO THE 1000 TO 1500 RANGE THIS AFTERNOON...SOME OF THE STORMS
COULD BE STRONG PRODUCING GUSTY WINDS AND OCCASIONAL TO FREQUENT
LIGHTNING. WITH PRECIPITABLE WATER VALUES ABOVE 1.8 INCHES...IT IS
POSSIBLE FOR RAINFALL RATES TO EXCEED 1 INCH PER HOUR...WITH
LOCALLY HEAVIER AMOUNTS. WHILE THUNDERSTORMS WILL BE POSSIBLE AT
ANYTIME TODAY AND TONIGHT...THE BEST CHANCE WILL BE THIS AFTERNOON
AND EVENING. THE BEST AREA THAT COULD SEE STRONG STORMS WILL BE
NORTH AND WEST GEORGIA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN
UPPER LEVEL TROUGH FOR MUCH OF THE WEEK. A COLD FRONT IS EXPECTED
TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY... ENHANCING THE
THREAT FOR SHOWERS AND THUNDERSTORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION AND BE READY FOR
POSSIBLE ACTIVATION THIS AFTERNOON OR EVENING.
In the hours before
Local storm report, Jun 11, 11:19 AM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1219 PM EDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 1 SE LOUISVILLE 32.99N 82.40W
06/10/2012 JEFFERSON GA 911 CALL CENTER
JEFFERSON COUNTY 911 REPORTED A COUPLE OF DOWNED TREES
ALONG OLD US 1 IN LOUISVILLE. RADAR ESTIMATED TIME OF
2005 EDT.
0810 PM TSTM WND DMG 5 S WADLEY 32.79N 82.40W
06/10/2012 EMANUEL GA 911 CALL CENTER
EMANUEL COUNTY 911 RELAYED A REPORT OF A DOWNED TREE AND
WASHED OUT DIRT ROADS. RADAR ESTIMATED TIME 2010 EDT.
&&
RGARCIASpecial weather statement, Jun 11, 11:19 AM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1219 PM EDT MON JUN 11 2012
GAZ080-091>093-095-102>105-111700-
1219 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...
SUMTER...STEWART...SCHLEY...MARION...MACON...TAYLOR...DOOLY AND
HOUSTON COUNTIES UNTIL 100 PM EDT...
AT 1214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM AROUND MARSHALLVILLE TO AMERICUS AND
WESTON...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON...TAYLOR...DOOLY
AND HOUSTON COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CONCORD...PLAINS...ANDERSONVILLE...
LEVERETTS...KIMBROUGH...DUMAS...CENTERPOINT...WESTON...TROUTMAN...
CLEARVIEW...WINCHESTER...WHITEWATER STATE PARK...FOUNTAINVILLE...
BARTLETT AND GARDEN VALLEY.
HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND CAUSE RISING
WATER ON SMALL CREEKS AND IN ROADSIDE DITCHES.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3195 8444 3191 8446 3192 8485 3242 8455
3252 8439 3249 8414 3251 8411 3254 8402
3253 8400 3252 8405 3251 8393 3244 8382
3249 8379 3257 8355 3249 8353 3204 8395
3191 8394 3191 8433 3189 8435
TIME...MOT...LOC 1616Z 245DEG 26KT 3240 8391 3203 8432
3185 8475Local storm report, Jun 11, 11:45 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 PM EDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG EATONTON 33.33N 83.39W
06/10/2012 PUTNAM GA 911 CALL CENTER
PUTNAM COUNTY 911 RELAYED A REPORT OF 2 TREES DOWNED ONTO
LINES. RADAR ESTIMATED TIME OF 1655 EDT.
&&
RGARCIASpecial weather statement, Jun 11, 11:56 AM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 PM EDT MON JUN 11 2012
GAZ093-095-105-107-111745-
1256 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PULASKI...
MACON...DOOLY AND HOUSTON COUNTIES UNTIL 145 PM EDT...
AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM NEAR PERRY TO DOOLING AND PENNINGTON...
MOVING EAST AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PULASKI...MACON...DOOLY AND HOUSTON COUNTIES THROUGH 145 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE POINTS...
THE FLINT RIVER WMA...DRAYTON...DOOLING...BYROMVILLE...MOSS OAK...
MEADOWDALE...HENDERSON...WINCHESTER...PERRY...GROVE PARK...
UNADILLA...ELKO AND LILLY.
HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND CAUSE RISING
WATER ON SMALL CREEKS AND IN ROADSIDE DITCHES.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3203 8396 3210 8398 3215 8403 3245 8397
3246 8384 3244 8382 3247 8380 3252 8353
3248 8349 3241 8348 3240 8350 3235 8344
3224 8348 3211 8361 3203 8361
TIME...MOT...LOC 1654Z 257DEG 23KT 3240 8374 3222 8382
3214 8399Special weather statement, Jun 11, 12:00 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 PM EDT MON JUN 11 2012
GAZ083-084-096-097-109-111745-
100 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES UNTIL 145 PM EDT...
AT 1254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM SOUTH OF TARVERSVILLE TO EASTMAN...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES THROUGH 145 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GODWINSVILLE...
YONKERS...RODDY...EASTMAN...ROYAL...FIVE POINTS...CHESTER...
GOLDSBORO...CARY...ROWLAND...PLAINFIELD...REBIE...CADWELL...
TARVERSVILLE AND DEXTER.
HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND CAUSE RISING
WATER ON SMALL CREEKS AND IN ROADSIDE DITCHES.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3229 8322 3243 8335 3244 8349 3249 8351
3271 8319 3277 8296 3271 8295 3270 8283
3266 8279 3261 8267 3252 8268 3249 8264
3246 8269 3234 8275 3231 8272 3227 8276
3219 8286 3215 8300 3216 8300 3202 8321
TIME...MOT...LOC 1658Z 232DEG 25KT 3246 8348 3250 8336
3249 8326 3235 8313 3216 8315Local storm report, Jun 11, 12:01 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 PM EDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG FORT VALLEY 32.55N 83.89W
06/10/2012 PEACH GA 911 CALL CENTER
PEACH COUNTY 911 RELAYED REPORTS OF A FEW DOWNED TREES.
RADAR ESTIMATED TIME OF 1800 EDT.
&&
RGARCIAThunderstorm Wind, Laurens
- When
- June 11, 12:28 PM EST
- Where
- Laurens County, 0.69 mi N of Dublin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 32.540, -82.900
Laurens County Emergency Management reported that several trees and power lines were downed in the city of Dublin. One tree fell on I-16.
Thunderstorm Wind, Treutlen
- When
- June 11, 12:50 PM EST
- Where
- Treutlen County, 0.58 mi E of Soperton
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $500
- Reported by
- County Official
- Coordinates
- 32.380, -82.590
The Treutlen County 911 Center reported that two trees were blown down in the Soperton Area.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Mississippi, June 11, 2012$920,000 · 1 in hail · 65 events
- Tornado and Flash Flood in South Carolina, June 11, 2012$439,000 · EF1 · 11 events
- Flash Flood and Hail in Arkansas, June 11 to 12, 2012$293,000 · 1.5 in hail · 37 events
- Hail and Damaging Winds in Missouri, June 11, 2012$140,000 · 1 in hail · 30 events
- Damaging Winds in Alabama, June 11, 2012$200,000 · 52 kt wind · 21 events
- Damaging Winds in Kentucky, June 11, 20122 injured · $126,000 · 61 kt wind · 8 events
- Hail and Damaging Winds in Texas, June 11 to 12, 2012$79,000 · 2.75 in hail · 30 events
- Damaging Winds in Tennessee, June 11, 2012$46,000 · 56 kt wind · 11 events
- Hail and Damaging Winds in Missouri, June 11, 2012$35,000 · 1 in hail · 6 events
- Flash Flooding and Hail in Alabama, June 11, 20121.25 in hail · 32 events
- Lightning Strike in Illinois, June 11, 2012$40,000 · 1 event
- Damaging Winds in Florida, June 11, 2012$17,000 · 50 kt wind · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 384615, 384616.